RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 2, Pages 47–59 (Mi timb150)  

Family of parametric optimal control problems with weighted $L_1$- and $L_2$-norms in the cost functional

O. I. Kostyukovaa, E. A. Kostinaa, N. M. Fedartsovab

a Institute of Mathematics of the National Academy of Sciences of Belarus
b Belarussian State University of Computer Science and Radioelectronic Engineering

Abstract: We consider a family of parametric optimal control problems with weighted $L_1$- and $L_2$-norms of the control in the cost functional. The weighted coefficient at the $L_1$-norm plays a role of the parameter. We study the dependence of solutions of the optimal control problem with respect to parameter values in irregular case. We prove the theorem that describes properties of solutions of the problem in a neighbourhood of an irregular parameter value and gives their asymptotic expansions. We obtain simple rules for computing solutions of perturbed problems using only solution of the unperturbed problem.

Full text: PDF file (361 kB)
References: PDF file   HTML file
UDC: 517.977.58
Received: 16.09.2011

Citation: O. I. Kostyukova, E. A. Kostina, N. M. Fedartsova, “Family of parametric optimal control problems with weighted $L_1$- and $L_2$-norms in the cost functional”, Tr. Inst. Mat., 19:2 (2011), 47–59

Citation in format AMSBIB
\Bibitem{KosKosFed11}
\by O.~I.~Kostyukova, E.~A.~Kostina, N.~M.~Fedartsova
\paper Family of parametric optimal control problems with weighted $L_1$- and $L_2$-norms in the cost functional
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 2
\pages 47--59
\mathnet{http://mi.mathnet.ru/timb150}


Linking options:
  • http://mi.mathnet.ru/eng/timb150
  • http://mi.mathnet.ru/eng/timb/v19/i2/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:194
    Full text:122
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020